About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 350810, 6 pages
http://dx.doi.org/10.1155/2013/350810
Research Article

On New High Order Quasilinearization Approaches to the Nonlinear Model of Catalytic Reaction in a Flat Particle

1School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X01, Scottsville, Pietermaritzburg 3209, South Africa
2Faculty of Military Science, Stellenbosch University, Private Bag X2, Saldanha 7395, South Africa
3Department of Mathematics & Applied Mathematics, University of Venda, Private Bag X5050, Thohoyandou 0950, South Africa

Received 28 September 2013; Accepted 8 November 2013

Academic Editor: Raseelo Joel Moitsheki

Copyright © 2013 S. S. Motsa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Motsa, O. D. Makinde, and S. Shateyi, “On New High Order Quasilinearization Approaches to the Nonlinear Model of Catalytic Reaction in a Flat Particle,” Advances in Mathematical Physics, vol. 2013, Article ID 350810, 6 pages, 2013. doi:10.1155/2013/350810